# SDR SWAA031785

- Difficulty date: August 9, 2003
- Submitted: August 13, 2003
- Operation: Air carrier
- Aircraft: N778SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27883
- Aircraft time: 11,391 hours, 6,570 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 07912
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND EEPLS COVERS CRACKED (5 EA) IN CABIN.  REMOVED AND REPLCED EEPLS COVERS PER MM.
